MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SAFETY TUBE HOLDER, BLOOD COLLECTION

MEDLINE INDUSTRIES LP; SAFETY TUBE HOLDER, BLOOD COLLECTION
Catalog Number DYNDSBCHLDR
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2022 'the butterfly needle was removed from the patients arm and pulled up to put the safety lock on the needle, and once they pulled up the line detached from the hub splashing blood everywhere'.Per the facility the employee was put on a 5 day medication called prep and was required to have blood work done, with additional blood work required in 6 months.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 'the butterfly needle was removed from the patients arm and pulled up to put the safety lock on the needle, and once they pulled up the line detached from the hub splashing blood everywhere'.Per the facility the employee was put on a '5 day medication called prep and was required to have blood work done, with additional blood work required in 6 months'.Per the facility the sample is not available to be returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
SAFETY TUBE HOLDER, BLOOD COLLECTION
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15477108
Report Number1417592-2022-00179
Device Sequence Number20232677
Product Code FPA
UDI-Device Identifier10193489008425
UDI-Public10193489008425
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNDSBCHLDR
Device Lot Number211030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale
Patient Weight75 KG